Jens Lang - Publications

Prof. Dr. Jens Lang – Publications

 

Books

Adaptive Multilevel Solution of Nonlinear Parabolic PDE Systems.
Theory, Algorithm, and Applications, Lecture Notes in Computational Sciences and Engineering, Volume 16, Springer Verlag, 2000
Mathematical Optimization of Water Networks.
International Series of Numerical Mathematics 162. Martin, Klamroth, Lang, Leugering, Morsi, Oberlack, Ostrowski, Rosen (eds.), Birkhäuser, Springer Basel 2012
Multiphysics Problems in Computational Engineering.
Int. J. Comput. Science and Engineering 9. Behr, Bode, Buecker, Lang, Rank, Schaefer (eds.), Inderscience Enterprise Ltd, 2014
Multiscale Models in Mechano and Tumor Biology.
Modeling, Homogenization, and Applications. Lecture Notes in Computational Science and Engineering, Volume 122, Gerisch, Penta, Lang (eds.), Springer Nature, 2017
 

Papers

 

Recent

Z. Sun, M. Braack, J. Lang
An Adaptive Moving Finite Element Method for Steady Low Mach Number Compressible Combustion Problems
arXiv:1903.11030
M. Schneider, J. Lang, R. Weiner
Super-Convergent Implicit-Explicit Peer Methods with Variable Step Sizes
arXiv:1902.01161
S. Ullmann, J. Lang
Stochastic Galerkin reduced basis methods for parametrized linear elliptic PDEs
arXiv:1812.08519
P. Mindt, J. Lang, P. Domschke
Entropy-Preserving Coupling of Hierarchical Gas Models
arXiv:1812.05927
C. Gräßle, M. Hinze, J. Lang, S. Ullmann
POD model order reduction with space-adapted snapshots for incompressible flows
arXiv:1810.03892
C. Gräßle, M. Hinze, J. Lang, S. Ullmann
Model order reduction for space-adaptive simulations of Navier-Stokes
Proceedings of Applied Mathematrics and Mechanics, 2019; doi:10.1002/pamm.201900435
J. Lang, R. Scheichl
Fully Adaptive Multilevel Stochastic Collocation Method for Randomized Elliptic PDEs
arXiv:1902.03409
C. Müller, S. Ullmann, J. Lang
A Bramble-Pasciak conjugate gradient method for discrete Stokes problems with random viscosity
SIAM/ASA J. Uncertainty Quantification, Vol. 7, pp. 787-805, 2019; doi:10.1137/18M1163920
C. Müller, S. Ullmann, J. Lang
A Bramble-Pasciak conjugate gradient method for discrete Stokes problems with lognormal random viscosity
Lecture Notes in Computational Science and Engineering, Vol. 124, Recent Advances in Computational Engineering – Darmstadt 2017, M. Schäfer, M. Behr, M. Mehl, B. Wohlmuth (eds.), pp. 63-87, Springer 2018.
C. Spannring, S. Ullmann, J. Lang
A weighted reduced basis method for parabolic PDEs with random data
Lecture Notes in Computational Science and Engineering, Vol. 124, Recent Advances in Computational Engineering – Darmstadt 2017, M. Schäfer, M. Behr, M. Mehl, B. Wohlmuth (eds.), pp. 145-161, Springer 2018.
M. Schneider, J. Lang, W. Hundsdorfer
Extrapolation-Based Super-Convergent Implicit-Explicit Peer Methods with A-stable Implicit Part
J. Comput. Physics, Vol. 367, pp. 121-133, 2018; doi:10.1016/j.jcp.2018.04.006
J. Lang, P. Mindt
Entropy-Preserving Coupling Conditions for One-dimensional Euler Systems at Junctions
Networks and Heterogeneous Media, Vol. 13, pp. 177-190, 2018; doi:10.3934/nhm.2018008
W. Huang, L. Kamenski, J. Lang
Conditioning of Implicit Runge-Kutta Integration for Finite Element Approximation of Linear Diffusion Equations on Anisotropic Meshes
arXiv:1703.06463
P. Domschke, A. Dua, J.J. Stolwijk, J. Lang, V. Mehrmann
Adaptive Refinement Strategies for the Simulation of Gas Flow in Networks using a Model Hierarchy
Electronic Transactions on Numerical Analysis, Vol. 48, pp. 97-113, 2018; doi:10.1553/etna_vol48s97

All papers sorted by topic:

Space-Time Adaptivity for PDEs

Implicit Time Integrators

Computational Fluid Dynamics

Computational Electromagnetics

Optimal Control with ODEs/PDEs

Uncertainty Quantification

Moving and Anisotropic Meshes

Gas and Water Networks

Computational Medicine

 

Theses

Habilitation thesis, 1999
Adaptive Multilevel Solution of Nonlinear Parabolic PDE Systems. Theory, Algorithm, and Applications,
Math. Institute, Free University Berlin
Ph.D. thesis, 1988,
Ein Beitrag zur adaptiven Netzsteuerung bei der Methode der Finiten Elemente auf der Grundlage von Interpolationsfehler-Abschätzungen,
Math. Institute, Martin-Luther University Halle-Wittenberg
Diploma thesis, 1986,
Konstanten bei der Interpolation in Sobolevräumen,
Math. Institute, Martin-Luther University Halle-Wittenberg